Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pus filled swollen black heads. What is the treatment? Have meth addiction

i started out with some blackheads i kept messing with that wouldnt come out now i have very clogged swollen pores that i cant squeeze anything out...the few on my forhead have turned swollen and hard and pus...what is the treatment for them because i cant leave they look so bad. im afraid of an infection and also because i have been using meth im afraid to go to the er for that reason.....ive been using heat keeping it clean and neosporin with a bandaid too..... im sorry but i cant afford this service i dont have any credit cards or cash even to buy a pre paid one...thank you
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
It seems due to squeezing and manipulation the lesions got inflammed.
Apply nadifloxacin gel twice in aday and adapalene gel in night over affected lesions. Use a mild antibacterial face wash to keep skin clear. Do not squeeze the lesions again, get such lesions extracted by a doctor.
Take care
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor